# SDR RAIA951217

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fuel Qty Ind
- Part number: 7485222
- Condition: Failed
- Location: Left
- Part time: 8,032 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT NR 7211 - LEFT FUEL QUANTITY GAUGE FLUX, BOOST PUMP CAME ON AND WOULD NOT SHUT.  MAINTENANCE REPLACED FUEL QTY INDICATOR.  OPS CHECK GOOD.  (M)
